MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR

TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR
Model Number TRB24-REG
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
Terumo medical corporation received the following reported information: following a left heart cath, the balloon of the tr band lost air immediately after placement, slow leak at 5cc/hr.There was no noticeable damage to the device.Hemostasis was achieved by using a second tr band, and the patient was in stable condition.
 
Additional Manufacturer Narrative
A1: patient identifier: requested, not provided due to hospital policy.A2: age & date of birth: requested, not provided due to hospital policy.A3a: sex: requested, not provided due to hospital policy.A4: weight: requested, not provided due to hospital policy.A5: ethnicity: not provided due to hospital policy.A6: race: not provided due to hospital policy.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation: ccl director.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to update section h3, and to provide the complete investigation results.This reported event has been reassessed and deemed not reportable based upon the investigation of the actual sample.One sealed and unopened tr band was returned for assessment.The sample was subjected to visual analysis.No damage or deformities were noted on the band or inflator.The sample was subjected to leak testing.Approximately 18ml of air was injected into the band and submerged in a water bath for 30 seconds.No air bubbles were observed from the inflation balloon or balloon assembly.The sample passed leak testing.The sample was subject to additional leak testing per per procedure.15ml of air was injected into the band and the band was placed in its holder for 12-24 hours.After 12 hours, the air was removed and 13.5ml of air remained in the band.The sample passed additional leak testing.The check valve was deconstructed to check for damage or foreign matter.Upon deconstruction, no damage or foreign matter was found.One sealed and unopened tr band was returned for assessment, and the sample passed all leak testing.The check valve was deconstructed, and no damage or foreign matter was found.The complaint cannot be confirmed for air leakage issues because the returned sample passed all leak testing and no damage or foreign matter was found in the check valve.The exact root cause cannot be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with terumo medical corporation specifications and procedures and the device was released in a conforming state.Currently, no action is recommended since the risk evaluation is within the predetermined limits in the hazard based risk table (hbrt).Therefore, this event is currently deemed a non-reportable event.

Brand Name
TR BAND
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key24743505
Report Number1118880-2026-00071
Device Sequence Number9101227
Product Code DXC
UDI-Device Identifier00389701011349
UDI-Public(01)00389701011349(17)280701(10)0001524360
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K152525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRB24-REG
Device Catalogue NumberTRB24-REG
Device Lot Number0001524360
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown